# SDR AALA201509019019

- Difficulty date: August 28, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 57,428 hours, 21,093 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R993
- Condition: Leaking
- Location: Apu Bay
- Part time: 47,145 hours, 19,155 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL MIST ODOR IN COCKPIT & CABIN, STARTED AFTER APU BLEED & PACKS SWITCHED ON.  REPLACED THE APU & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW 26L31049005.
